Relativistic Maxwell–Boltzmann distribution and the integral form of the conservation laws
Doklady Akademii Nauk, Tome 144 (1962) no. 3, pp. 544-547
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_3_a21,
author = {N. A. Chernikov},
title = {Relativistic {Maxwell{\textendash}Boltzmann} distribution and the integral form of the conservation laws},
journal = {Doklady Akademii Nauk},
pages = {544--547},
year = {1962},
volume = {144},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_3_a21/}
}
N. A. Chernikov. Relativistic Maxwell–Boltzmann distribution and the integral form of the conservation laws. Doklady Akademii Nauk, Tome 144 (1962) no. 3, pp. 544-547. http://geodesic.mathdoc.fr/item/DAN_1962_144_3_a21/